Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro effects - P.S. Steve3211

Posted by Mariposa on January 2, 2004, at 14:35:22

In reply to Re: Lexapro effects - P.S., posted by Steve3211 on January 2, 2004, at 14:01:39

> Mariposa,
> I have been taking it for approx 1.5 weeks. 5 days at .25 mg and now 5 days at .5 mgs. I am feeling restless and speedy sometimes in the evening which I don't like and complete lack of appetite. Any comments or similar s/e's.
> Thanks Steve

Yes I had similar se's, lost 10lbs. because of the lack of appetite, but that will eventually go away. I eat normally again, some times overdo even. I needed to lose some weight so was glad for that se. I did go through a carb craving phase, I just couldn't get enough Chex Mix!! That too went away. The *speedy* feeling was also a se I experienced, will pull one of my old posts so you can read.

So far what you have described seems to be typical se's. As far as increasing dose, you should be able to decide, w/doc's help if it is really needed. I was feeling poorly, a lot worse depression and anxiety around wk4-5 and doc upped my dose from 5mg to 10mg, and that did help me.

Just try to think positive thoughts, drink lots of water and come back often for support!~~~8|8


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mariposa thread:295150
URL: http://www.dr-bob.org/babble/20031231/msgs/295785.html